# SDR DALA1102385534

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND INTERCOSTAL ABOVE L2 DOOR PNUEMATIC DOOR ACTUATOR HAS A CRACK BETWEEN STA 660 TO 680.  REMOVED AND INSTALLED NEW INTERCOSTAL ABOVE L-2 DOOR PNUEMATIC DOOR ACTUATOR BETWEEN  STA 660 TO 680 REF SRM 51-40-02 PG 2 AND PG7 COMPLETED: A INSPECTED.
